MAUDE Adverse Event Report: DIXI Medical Guiding Screw / Anchor Bolt; ACS-030SMS-10

DIXI Medical Guiding Screw / Anchor Bolt; ACS-030SMS-10
Catalog Number ACS-030SMS-10
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury

Brand Name
Guiding Screw / Anchor Bolt
Common Device Name
ACS-030SMS-10
Manufacturer (Section D)
DIXI Medical
2a route de
pouligney-chaudefontaine
marchaux-chaudefontaine, doubs 25640
FR  25640
Manufacturer (Section G)
DIXI Medical
2a route de
pouligney-chaudefontaine
marchaux-chaudefontaine, doubs 25640
FR   25640
Manufacturer Contact
quentin rieth
2a route de pouligney-chaudefontaine
marchaux-chaudefontaine, doubs 25640
FR   25640
MDR Report Key50928065
Report Number3007636029-2026-00004
Device Sequence Number10734716
Product Code GZL
UDI-Device Identifier03664539000688
UDI-Public03664539000688
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K170959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberACS-030SMS-10
Device Lot Number220058
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/07/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown